# SDR DALA2025061104450

- Difficulty date: June 4, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,575 hours, 31,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Unsecure
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 RIGHT WING #3 SLAT T/E DAMAGED BY SCREW STICKING UP. CORRECTIVE ACTION: BLENDED TO WITHIN LIMITS OF SRM 57-40-00-283-004. (6635837)
